# SDR ASAA2018040524235

- Difficulty date: April 5, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 500H, STRINGER 25R INTERCOSTAL AND ANGLE CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE INTERCOSTAL AND ANGLE IAW DWD 143A7505, REV B.
